# SDR HNAA2012121901114

- Difficulty date: December 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,784 hours, 65,277 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: 3041K4K9
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT FRONT WINDSHIELD HEAT IN NORM IS INOPERATIVE.  OHMED WINDSHIELD, CHECKED GOOD.  SLAVED IN CONTROLLER, NO FIX. REINSTALLED ORIGINAL.  R & R RELAY 3041-K6, NO FIX.  R & R RELAYS 3041-K4 AND K9. OPERATED WINDSHIELD HEAT.  OPS CHECKED GOOD AT THIS TIME.
